Journal of the Mathematical Society of Japan

On the pre-closedness of the potential operator

Kosaku YOSIDA, Takeshi WATANABE, and Hiroshi TANAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 419-421.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463324

Digital Object Identifier
doi:10.2969/jmsj/02010419

Mathematical Reviews number (MathSciNet)
MR0228703

Zentralblatt MATH identifier
0157.19004

Subjects
Primary: 31.50
Secondary: 47.00

Citation

YOSIDA, Kosaku; WATANABE, Takeshi; TANAKA, Hiroshi. On the pre-closedness of the potential operator. J. Math. Soc. Japan 20 (1968), no. 1-2, 419--421. doi:10.2969/jmsj/02010419. https://projecteuclid.org/euclid.jmsj/1260463324


Export citation